I am 20 years old, and was just diagnosed with ADHD. My doctor prescribed me 20mg Adderall IR twice a day. The first few days were really good. I had a lot of energy, and was really focused. After the third day I started to feel really tired, drowsy, and irritated with everything. I'm not too sure whats going on. If this is the right medication for me, my dose is too high, or it's wearing off to soon.
Amphetamines are good at focusing the mind of a pickled cabbage. You sound exactly like someone who is feeling out of sorts after taking inappropriate amounts of amphetamines. ADHD is, in my opinion an overused and abused diagnosis. Do you realise how many people, just here, take that poison to be alert during the day, helps them focus when they are bored with studying and then take tranquilisers at night? I am becoming disgusted.
Appropriately used, people settle down and sleep at night and don't get cranky from excessive recreational type drug use.
lexmireya; Really the doses are all over the place with this medication, And you want to make sure you don't end up using it like Steve has said. But your best bet is to check back with your doctor after a few days and in the meantime write down all the things you are noticing as far as the bonus, vs Side effects. Then talk with the doctor again and let the doctor know just how it is really working for you and see if an adjustment in dose may be a benefit to you because people with this condition are adjusted to doses that work the best for you. Chuck1957
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2013 • 4 answers
Posted 2 May 2014 • 2 answers
Posted 3 Jun 2015 • 1 answer
Posted 21 Aug 2015 • 1 answer
Posted 20 Dec 2016 • 1 answer